# SDR 98FDEA00753

- Difficulty date: December 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N120FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19356
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 6518724
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG AFT FITTING MOUNT CRACKED.  FOUND BY VISUAL INSP AT C-001 CHECK/FITTING.  REMOVED AND REPLACED IAW SB 727-54-0017.
